| Model Number |
550 |
| Medical Device Problem Codes |
Failure to Cut (2587); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that system displayed optical coherence tomography error during docking and additionally flap was incomplete in the unknown eye of the patient during refractive surgery.Additional information has been requested.